# SDR SWIA201333263

- Difficulty date: April 1, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 25,985 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT FS 280.0 APPROXIMATELY LBL 12.0 HAS CRACK IN LOWER RADIUS NEXT TO LANDING GEAR MANUAL RELEASE PULLEY.  (C-CHECK)  REMOVED DAMAGE AND REPAIRED FS 280.0 BEAM APPROX LBL 12.0 IN LOWER RADIUS NEXT TO LANDING GEAR MANUAL RELEASE PULLEY IAW REO.
